# SDR WX0A2014121672304

- Difficulty date: December 10, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 51,830 hours, 35,717 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND ON APPROACH.  AFTER RE CYCLING THE GEAR IAW QRH IT OPERATED NORMAL.  GEAR APPEARED TO OPERATE NORMAL EXCEPT FOR 3 RED LIGHTS REMAINED ON.  AFTER OPERATING GEAR LEVER ALL NORMAL.  PERFORMED MM 32-60-00.  CHECKED PROX BOX NO FAULTS.  INSPECTED LG SWITCHES, ALL NORMAL.  LUBED GEAR HANDLE, OPERATIONS CHECKED NORMAL.  NO HISTORY.
